# SDR CALA2017082502844

- Difficulty date: August 25, 2017
- Submitted: August 25, 2017
- Operation: Air carrier
- Aircraft: N18119
- Make and model: Boeing 757224
- Aircraft serial: 27561
- Aircraft time: 77,999 hours, 18,970 cycles
- System (JASC): 5270 · Door Warning System
- Part: Trigger
- Part number: 81020401
- Condition: Out Of Adjust
- Location: R1 Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SLIDE LIGHT ON THE R1 DOOR HAS BEEN INTERMITTENT THE LAST 2 HOURS. CYCLES ON/OFF EVERY 20 MINUTES.  ADJUSTED PASSENGER DOOR ESCAPE SLIDE TRIGGER MECHANISM IAW AMM 52-11-32. OPS CHECKED GOOD.
